Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a 13 year old female who on 18-DEC-2006 was vaccinated with a first dose of Gardasil (lot #654389/0961F). There was no concomitant medication. Subsequently, the patient experienced hip, knee and ankle pain. In January 2007, the patient began to experience occasional episodes of blurry vision. On 02-FEB-2007, the patient was vaccinated with a second dose of Gardasil. It was reported that the patient''s symptoms "severely worsened" following the second dose of Gardasil and the patient also experienced lightheadedness and increase in headaches. The patient was seen by an orthopedic physician on 02-FEB-2007. Unspecified laboratory and diagnostic tests were performed (results not reported). On 07-FEB-2007 the patient experienced "one episode of blacking out." The patient saw a neurologist on 20-MAR-2007. At the time of the report, the patient had not recovered. The reporting physician considered the events to be disabling as the patient was unable to participate in ballet or dancing classes. Additional information has been requested.
Copyright © 2019 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166